Sugarfoot

sugarfoot

My Posts

  1. link Maggiemae007
    Diovan soles of my feet, blood pressure medication, medication, fda website, feet legs
    I just started taking Diovan (one dose) after taking another blood pressure medication which had horrible side effects. I feel fine, except for extrem - 61% more...
    Maggiemae007- over a year ago - 1 Reply - in Diovan
  2. link Sugarfoot
    I POSTED A FEW DAYS AGO ABOUT ALL OF MY SIDE EFFECTS, BUT MY DOCTOR MENTIONED TO ME SINCE THEN ,THAT "NOVARTIS", WHO MAKES DIOVAN MAY HAVE C - 87% more...
    Sugarfoot- over a year ago
  3. link Sugarfoot
    Diovan weakness in legs, knee pain, muscle weakness, muscle pain, weight gain
    have been on diovan for about 3 years. taking 80 mg. twice a day. have gained weight. then in oct. 2007, my doctor upped my dose to an extra 40 mg. i - 77% more...
    Sugarfoot- over a year ago - 2 Replies - in Diovan